Alert archive / North Carolina / Flash Flood Warnings in 2008
Flash Flood Warning 48, NWS Blacksburg, VA
NWS Blacksburg, VA issued this flash flood warning at Aug 27, 2008, 4:42 AM EDT for Wilkes County, North Carolina. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 27, 2008, 4:42 AM EDT (08:42 UTC)
- Expired
- Aug 27, 2008, 10:30 AM EDT
- In force
- 6 hr
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Flood severity
- None
County Wilkes County, NC
The radar
The Roanoke radar (KFCX), 134 km from the middle of the area, began a volume at 08:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 27, 6:00 AM EDT | FLASH FLOOD | 10 Nne Wilkesboro, NC | NUMEROUS ROADS CLOSED DUE TO HIGH WATER ACROSS THE WESTERN HALF OF THE COUNTY INCLUDING COTTON MILL BRIDGE ON THE ROARING RIVER. ROADS REMAINED CLOSED DUE TO ONGOING FLASH FLOODING AS OF 9 AM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 78 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 8.7 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 148 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 474 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 193 m²/s²
- 0-3 km storm-relative helicity
- 247 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KRNK 270842
FFWRNK
NCC193-271430-
/O.NEW.KRNK.FF.W.0048.080827T0842Z-080827T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
442 AM EDT WED AUG 27 2008
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WILKES COUNTY IN NORTHWEST NORTH CAROLINA
* UNTIL 1030 AM EDT.
* AT 430 AM EDT...VERY HEAVY RAIN WAS FALLING OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WILKESBORO RESERVOIR...WILKESBORO...TRAPHILL...RONDA...ROARING
RIVER...NORTH WILKESBORO...MC GRADY...ELKVILLE...DOCKERY
DARBY...CRICKET...BUCK...BENHAM...MULBERRY...MAPLE SPRINGS AND
FERGUSON.
3 TO 6 INCHES OF RAIN HAVE FALLEN SINCE TUESDAY MORNING. ADDITIONAL
RAINFALL AMOUNTS OF 1 TO 3 ARE POSSIBLE IN THE WARNED AREA. ELK
CREEK...BEAVER CREEK...AND MORAVIAN CREEK ARE RISING QUICKLY AND ARE
EXPECTED TO FLOOD.
IN HILLY TERRAIN THERE ARE MANY LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
PLEASE RELAY ANY REPORTS OF FLOODING INCLUDING MUDSLIDES...OR ROAD
CLOSURES TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING
TOLL FREE...1...8 6 6...2 1 5...4 3 2 4. DELAYED REPORTS ARE WELCOME.
LAT...LON 3605 8140 3610 8153 3612 8153 3617 8146
3621 8146 3628 8139 3628 8136 3632 8135
3637 8092 3605 8088 3605 8099 3602 8107
3602 8125 3599 8133
$$2 follow-up statements
000
WGUS71 KRNK 271113
FFSRNK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
713 AM EDT WED AUG 27 2008
NCC193-271430-
/O.CON.KRNK.FF.W.0048.000000T0000Z-080827T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WILKES NC-
713 AM EDT WED AUG 27 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM EDT FOR
WILKES COUNTY...
AT 704 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE VERY HEAVY RAIN OVER THE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WILBAR...TRAPHILL...RONDA...ROARING RIVER...NORTH WILKESBORO...MC
GRADY...HALLS MILLS...CRICKET...BUCK...MULBERRY...MAPLE
SPRINGS...FERGUSON AND ELKVILLE.
3 TO 7 INCHES OF RAIN HAVE FALLEN SINCE TUESDAY MORNING. ADDITIONAL
RAINFALL AMOUNTS OF 1 TO 2 ARE POSSIBLE IN THE WARNED AREA. ELK
CREEK...BEAVER CREEK...AND MORAVIAN CREEK ARE EXPECTED TO RISE
QUICKLY. THESE CREEKS...AS WELL AS OTHERS THAT FEED INTO THE YADKIN
RIVER HAVE A HIGH THREAT OF FLOODING THIS MORNING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
PLEASE RELAY ANY REPORTS OF FLOODING INCLUDING MUDSLIDES...OR ROAD
CLOSURES TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING
TOLL FREE...1...8 6 6...2 1 5...4 3 2 4. DELAYED REPORTS ARE WELCOME.
LAT...LON 3605 8140 3610 8153 3612 8153 3617 8146
3621 8146 3628 8139 3628 8136 3632 8135
3637 8092 3605 8088 3605 8099 3602 8107
3602 8125 3599 8133
$$
AMS000
WGUS71 KRNK 271421
FFSRNK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1021 AM EDT WED AUG 27 2008
NCC193-271431-
/O.EXP.KRNK.FF.W.0048.000000T0000Z-080827T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WILKES NC-
1021 AM EDT WED AUG 27 2008
...THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 1030 AM EDT
FOR WILKES COUNTY...
A FLOOD WARNING HAS BEEN ISSUED FOR CONTINUED FLOODING ON CREEKS AND
STREAMS IN THE AREA.
PLEASE RELAY ANY REPORTS OF FLOODING INCLUDING MUDSLIDES...OR ROAD
CLOSURES TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING
TOLL FREE...1...8 6 6...2 1 5...4 3 2 4. DELAYED REPORTS ARE WELCOME.
LAT...LON 3605 8140 3610 8153 3612 8153 3617 8146
3621 8146 3628 8139 3628 8136 3632 8135
3637 8092 3605 8088 3605 8099 3602 8107
3602 8125 3599 8133
$$
JJWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Aug 27, 4:10 AM EDT, 32 minutes earlier.
Area forecast discussion, Aug 27, 4:10 AM EDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
410 AM EDT WED AUG 27 2008
.SYNOPSIS...
THE REMNANTS OF FAY WILL LIFT SLOWLY NORTHEAST INTO EASTERN
KENTUCKY BY THIS AFTERNOON. AS THIS LOW MOVES NORTH...A WARM
FRONT WILL ALSO MOVE NORTH THROUGH THE MID ATLANTIC STATES. THIS
WILL WILL RESULT IN WIDESPREAD RAINFALL...WITH THE POTENTIAL FOR
EXCESSIVE RAINFALL ALONG THE EASTERN SLOPES OF THE BLUE RIDGE.
&&
.NEAR TERM /UNTIL NOON TODAY/...
HIGHEST RAINFALL AMOUNTS SO FAR HAVE BEEN IN FROM GRAYSON COUNTY
VIRGINIA ACROSS NORTHWEST NORTH CAROLINA. SEVERAL GAGES HAVE
REPORTED GREATER THAN 3 INCHES OF RAIN SINCE 06Z TUESDAY WITH OVER 8
INCHES AT ONE IFLOWS GAGE IN NORTHERN AVERY COUNTY. SOME OF THIS
WATER IS DRAINING INTO WATAUGA COUNTY. AREAL COVERAGE OF FLASH FLOOD
WATCH IS STILL GOOD BUT WILL EXTEND THE WATCH THROUGH 6PM. AMOUNTS
FOR THE REST OF THE COUNTY WARNING AREA ARE MAINLY 1 TO 3 INCHES.
NO ADDITIONAL COUNTIES WILL BE ADDED TO THE FLASH FLOOD WATCH AT
THIS TIME BUT WILL CONTINUE TO MONITOR.
PEAK LOW LEVEL WINDS FROM KFCX VELOCITY AZIMUTH DISPLAY AND 06Z RNK
SOUNDING ARE ABOUT 35 KNOTS. AFTER 12Z WIND GUSTS AT THE HIGHER
ELEVATIONS WILL GRADUALLY BEGIN TO DIMINISH AS THE LOW LEVEL JET
SHIFTS NORTH.
&&
.SHORT TERM /NOON TODAY THROUGH THURSDAY NIGHT/...
GOOD UPPER DIFFLUENCE TODAY...ESPECIALLY OVER THE WESTERN PART OF
THE COUNTY WARNING AREA. LOW LEVEL WINDS ALSO REMAIN EAST TO
SOUTH-SOUTHEAST UNTIL THURSDAY. AS EXPECTED MODELS SFC-700MB
MOISTURE IN THE AREA THROUGH TONIGHT. MSAS ANALYSIS IS SHOWING A
WEDGE OF STABLE AIR THROUGH MUCH OF THE COUNTY WARNING AREA. THE
WARM FRONT IS IN SOUTH CAROLINA BUT WILL BE LIFTING NORTH PAST THE
VIRGINIA BORDER BY THIS AFTERNOON. MAY BE HARD TO GET ANY HEATING
WITH ALL THE CLOUDS BUT THERE MAY BE ENOUGH INSTABILITY IN EXTREME
SOUTHERN VIRGINIA AND NORTHERN NORTH CAROLINA FOR THUNDERSTORMS.
WINDS NEAR THE SURFACE MAY ALSO BACK ENOUGH AS THE FRONT APPROACHES
TO ENHANCE THE SHEAR ALONG AND SOUTH OF THE BOUNDARY.
UPSLOPE FINALLY WEAKENS ON THURSDAY...BUT BY THE NEXT UPPER TROF
WILL BE COMING THROUGH. ONLY MINOR CHANGES TO TEMPERATURES. IF
WEDGE BREAKS OR THERE ARE ANY BREAKS IN THE CLOUDS...HIGHS THIS
AFTERNOON MAY NEED TO RAISED 5 TO 10 DEGREES. THIS IS MOST LIKELY
TO HAPPEN ACROSS THE SOUTH PART OF THE FORECAST AREA.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
ECMWF/NAM BOTH SHOWING SIGNS OF THE WEDGE HOLDING ON INTO FRIDAY.
ALTHOUGH THE OP GFS IS ABSENT OF A WEDGE SIGNATURE IN ITS
MSLP...SEEMS UNUSUAL THAT THE WEDGE WOULD BREAK OVERNIGHT
THURSDAY. THUS...LOWERED TEMPS SOMEWHAT CONSIDERING THE
UNCERTAINTY AND GOOD AMOUNT OF LLVL MOISTURE. SHOULD BE MORE
SUNSHINE IN THE SW AND W EXTREME OF THE CWA...AND THUS SOME STORMS
MAY BUBBLE UP IN THE PM. WEDGE SIGNATURE HANGS AROUND...ALBEIT IN
A WEAKENED FORM WITH LESS LLVL MOISTURE OFF AND ON THROUGH THE
BEGINNING OF NEXT WEEK...WITH HIGH PRESSURE SETTING UP ACROSS THE
EASTERN GREAT LAKES AND NEW ENGLAND IN RESPONSE TO PERSISTENT
TROUGHING ALONG THE CANADIAN MARITIMES.
PRECIP CHANCES WILL BE LIMITED TO A WEAK FRONT MOVING INTO THE
AREA OVER THE WEEKEND. ECMWF SHOWING SOME LIGHT SCATTERED
CONVECTION SATURDAY NIGHT AND SUNDAY. THE GFS A LITTLE SLOWER AND
STALLS THE FRONT ALONG THE NC/VA BORDER...KEEPING LOW CHANCE POPS
IN THE AREA THROUGH EARLY NEXT WEEK. WITH LOW CONFIDENCE...WILL
KEEP POPS LOW AND CLOSE TO HPC GRIDS.
&&
.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
ALL TERMINALS...EXCEPT KDAN...ARE CLOSE TO IFR CIGS AND WILL FALL
BELOW 1KFT NEAR OR AFTER DAWN. MOST IMPRESSIVE AREA OF RAIN NOW IS
CUTTING NORTH THROUGH CENTRAL NORTH CAROLINA...AND WITH SOME
POSITIVE STRIKES/WARM RAIN PROCESSES WILL PRODUCE IMPRESSIVE
RAINFALL RATES AND RESTRICTIONS. LOCAL WRF-ARW SEEMS TO HAVE
PICKED UP ON THIS AREA...AND DRAGS IT ALMOST DUE NORTH UP UNTIL
NOON. THUS...EVEN KLWB MAY EXPERIENCE THIS HEAVY RAIN IN THE NEXT
SEVERAL HOURS. HAVE ALL TERMINALS REMAINING BELOW 1KFT FOR MUCH
OF THE DAY...WITH SLIGHT IMPROVEMENT LATE DAY OR EARLY EVENING.
KBLF WILL CONTINUE TO GUST TO ABOUT 25KTS UNTIL AFTER SUNRISE WHEN
THE PRESSURE GRADIENT RELAXES A BIT. ALSO...SOME TSTORMS MAY
DEVELOP NEAR KDAN AND SOUTHSIDE VIRGINIA THIS AFTERNOON WITH LLVL
SHEAR AND SOME HEATING...BUT WILL LEAVE OUT OF TAFS FOR NOW.
FOR WED NIGHT INTO THURSDAY...THE MAJORITY OF THE HEAVY RAINS LIFT
NORTHEAST BUT RESIDUAL MOISTURE WILL KEEP CIGS SUB-VFR...WITH
IMPROVING CONDITIONS TOWARD THU AFTN.
&&
.HYDROLOGY...
CURRENT FLASH FLOOD WATCH FOR THE SW MOUNTAINS WILL BE EXTENDED
THROUGH 6PM.
&&
.EQUIPMENT...
KFCX RADAR HAS BEEN SWITCHED TO A TROPICAL Z/R TO CORRECT FOR A
LARGE BIAS IN THE PRECIPITATION ESTIMATES.
A 06Z SOUNDING WAS TAKEN AT RNK. AN 18Z UPPER AIR RELEASE IS
PLANNED.
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR VAZ015-016-032.
NC...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR NCZ001>003-018-
019.
WV...NONE.
&&
SYNOPSIS...PM
NEAR TERM...AMS
SHORT TERM...AMS
LONG TERM...KM/RCS
AVIATION...KM/WP
HYDROLOGY...AMS
EQUIPMENT...AMSHazardous weather outlook, Aug 27, 4:15 AM EDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 415 AM EDT WED AUG 27 2008 VAZ007-009>014-017>020-022>024-033>035-WVZ042>045-280815- TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-FLOYD-CRAIG- ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-FRANKLIN-BEDFORD- AMHERST-MERCER-SUMMERS-MONROE-GREENBRIER- 420 AM EDT WED AUG 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. RAIN WILL BE HEAVY AT TIMES THROUGH THIS AFTERNOON. ISOLATED AREAS COULD SEE EXCESSIVE RAINFALL...THAT COULD CAUSE FLASH FLOODING OF STREAMS AND CREEKS. STRONG THUNDERSTORMS MAY ALSO DEVELOP THIS AFTERNOON ALONG SOUTHSIDE VIRGINIA...WITH DAMAGING WINDS AND ISOLATED TORNADOES POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NCZ001>003-018-019-VAZ015-016-032-280815- ASHE-ALLEGHANY NC-SURRY-WATAUGA-WILKES-GRAYSON-CARROLL-PATRICK- 415 AM EDT WED AUG 27 2008 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. STRONG THUNDERSTORMS COULD DEVELOP IN THE AFTERNOON WITH DAMAGING WINDS AND ISOLATED TORNADOES POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NCZ004>006-020-VAZ043>047-058-059-280815- STOKES-ROCKINGHAM-CASWELL-YADKIN-HENRY-PITTSYLVANIA-CAMPBELL- APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE- 415 AM EDT WED AUG 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA AND SOUTH CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT. RAIN...HEAVY AT TIMES...CAN BE EXPECTED. THERE IS A SLIGHT RISK OF EXCESSIVE RAINFALL...WHICH COULD LEAD TO FLASH FLOODING OF SMALL STREAMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Aug 27, 1:39 AM EDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
139 AM EDT WED AUG 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 AM FLASH FLOOD FOSCOE 36.17N 81.77W
08/27/2008 WATAUGA NC LAW ENFORCEMENT
WATER OVER ROUTE 105. SEVERAL STREAMS OUT OF THEIR BANKS.
&&
AMSLocal storm report, Aug 27, 4:31 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
431 AM EDT WED AUG 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 AM FLASH FLOOD 1 E VALLE CRUCIS 36.22N 81.77W
08/27/2008 WATAUGA NC LAW ENFORCEMENT
DEWITT BARNETT ROAD BRIDGE FLOODED
&&
JJACKSONLocal storm report, Aug 27, 4:33 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
433 AM EDT WED AUG 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 AM FLASH FLOOD 2 NW VALLE CRUCIS 36.24N 81.81W
08/27/2008 WATAUGA NC LAW ENFORCEMENT
2900 BLOCK OF WATAUGA RIVER ROAD FLOODED
&&
JJACKSONThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 10:13 PM EDT | Flash Flood Warning | RNK | Watauga | 12 hr |
| Aug 27, 8:16 AM EDT | Flash Flood Warning | RNK | Caswell, Rockingham | 6 hr |
| Aug 27, 9:54 AM EDT | Areal Flood Warning | RNK | Watauga | 4 hr |
| Aug 27, 10:17 AM EDT | Areal Flood Warning | RNK | Wilkes | 4 hr |
| Aug 27, 1:00 PM EDT | Severe Thunderstorm Warning | RNK | Caswell | 60 min |
| Aug 27, 2:00 PM EDT | Flash Flood Warning | RNK | Caswell | 6 hr |
Nearby
Flash Flood Warnings in North Carolina, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.